# SDR SWIA20250505421

- Difficulty date: April 21, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N302SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000839
- Aircraft time: 11,487 hours, 9,923 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP ON FR 88 IS CORRODED BETWEEN STGR 28R AND 27R  (C-CHECK RO 05/04/2025)REMOVED AND REPLACED SHEAR CLIP AT FR 88 STGR 28R-27R REF EMB 175 SRM 51-40-08.
